# SDR AALA201802089032

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 16,689 hours, 1,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FLASHLIGHT AT OVERHEAD FLIGHT CONTROL ROOM WITH LOW BATTERY.  REPLACED THE BATTERY IAW AMM 25-64-01.
